# SDR CHIA201905273948

- Difficulty date: May 27, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N242CH
- Make and model: Boeing 234
- Aircraft serial: MJ023
- Aircraft time: 25,013 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 234D22004
- Part serial: A91519
- Condition: Cracked
- Location: Main Rotor
- Part time: 15,030 hours, 53,095 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING RAMP CHECK, NOTICED OIL LEAK ON TOP OF AFT XMSN. SUSPECTED AFT VERTICAL SHAFT OIL SEAL. UPON REMOVAL AND FURTHER INSPECTION OF THE AFT XMSN, FOUND FWD RT MOUNT LUG CRACKED. FOUND 1 CRACK BY VISUAL INSPECTION AND CONFIRMED BY STRIPPING PAINT ON UPPER HOUSING. CRACK MEASURES APPROX. 5" EXTENDING FROM THE TOP OF THE SLING ATTACHMENT LUG, EXTENDING TO THE LOWER UPPER HOUSING.
